# SDR DALA2019040852307

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,979 hours, 24,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 R1 DOOR EMERGENCY POWER RESERVOIR DISCHARGED. PLUNGER INTO TRIGGER FOR THE REPLACED HARDWARE. OPS CHECKS NORMAL PER B757 AMM 52-11. INSPECTED BOLT ON R1, R2, L1, L2 NO DEFECTS NOTED L4 AND R4 DOOR. RE-ARMED R1 DOOR IAW B757 AMM 52-11. R1 DOOR PINNED FOR MTC - DOOR REARMED AND PIN STOWED. INSTALLED NEW ASSIST RES BOTTLE IAW B757 AMM 52-11. ALL OPS NORMAL. (3758392)
